# SDR 99FDEA00225

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  NR 1 ENG WAS PROVIDING BLD FOR LEFT DUCT PRESSURE WHICH WAS 20 PSI HIGHER THAN RIGHT DUCT.  REMOVED AND REPLACED NR 1 ENGINE HIGH PRESSURE MODULATING AND SHUTOFF VALVE PER MM 36-12-42 PG 401 AND 402.  LEAK AND OPER CHECK NORM.  RAN 1 AND 3 ENGINE TOGETHER WITH BOTH PACKS ON AT APPROX 65 TO 70 PERCEN, N2 LT AND RT DUCT PRESSURE WAS EQUAL AND STEADY.
